# SDR ZIAA98002A

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5512
- Make and model: Lkheed 188A
- Aircraft serial: 188A1017
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8063613
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

CAE - DURING DESCENT, NR 4 ENGINE FIRE WARING CAME ON AT 0403Z, SHUT DOWN ENGINE AND DISCHARGED HRD.  REMOVED AND REPLACED BROKEN FIRE WARNING LOOP WIRE ON LEFT SIDE OF NR 4 ENGINE.  INSPECTED ENGINE AND FOUND NO EVIDENCE OF ACTUAL FIRE.  REMOVED AND REPLACED HRD FIRE BOTTLE.  (M)
